Author Topic: Seroquel Support Group  (Read 47309 times)

[Buddie]

Re: Seroquel Support Group
« Reply #550 on: March 12, 2022, 08:39:11 am »
Some symptoms last a li bit after stopping the drug and subside with time. At 25mg seroquel it's rather mild.
You may talk to your doc and consider a switch to an antihistamine before sleeping.

Hey [...]
I see from your signature that you were on seroquel and are on olanzapine
I am new to this thread, i was wondering if you thought the seroquel or the olanzapine are more
helpful for sleep.
thanks Ativan 75
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #551 on: March 13, 2022, 02:07:15 am »
Some symptoms last a li bit after stopping the drug and subside with time. At 25mg seroquel it's rather mild.
You may talk to your doc and consider a switch to an antihistamine before sleeping.

Hey [...]
I see from your signature that you were on seroquel and are on olanzapine
I am new to this thread, i was wondering if you thought the seroquel or the olanzapine are more
helpful for sleep.
thanks Ativan 75

You might find this study comparing the sedating effects of various antipsychotics helpful.

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC487011/
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #552 on: March 13, 2022, 08:48:06 am »
Thanks [...] for the link.
Sleep is major issue for me so I will be reading the study with great interest..
Unfortunately for me, I have been on Remeron (Mirtazapine) since 2014 but it stopped working for me back in September last year. I went from 15mg to 30mg about 6 weeks ago but my sleep has not improved. I am finishing my crossover from 4.5mg Ativan next Friday to 45 mg Valium.  Thanks again
Ativan 75
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #553 on: March 13, 2022, 07:48:22 pm »
Thanks [...] for the link.
Sleep is major issue for me so I will be reading the study with great interest..
Unfortunately for me, I have been on Remeron (Mirtazapine) since 2014 but it stopped working for me back in September last year. I went from 15mg to 30mg about 6 weeks ago but my sleep has not improved. I am finishing my crossover from 4.5mg Ativan next Friday to 45 mg Valium.  Thanks again
Ativan 75

No problem. I tried various things. Seroquel was the only thing that worked for me. The smallest pill is 25mg but some people take half of that. Antipsychotics are dangerous drugs. The smaller the dose you can take the better. For sleep, it is prescribed below 100mg because above 100mg does not increase the drowsiness effect.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #554 on: March 14, 2022, 07:13:48 am »
Thanks Garderner99 to the info.
As I mentioned before, I am crossing over from Ativan to Valium this Friday.
I am praying that the remeron will provide some sleep but I am keeping my options open and doing some research on meds that could potentially help me.
Ativan 75
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #555 on: April 27, 2022, 07:40:59 pm »
Has anyone used olanzapine/zyprexa? I am using 2.5 mg with good results a few times per week. It seems to work really well for me, it helps with sleep, pain and nausea at night. I don't take it every night. But I was thinking about taking it every night to see if it would help me with my nausea because it seems as though when I do take it I'm able to eat. Just wondering what anyone thinks about it. And if it would be very difficult to wean off of if I took it every night? I'm 23 months out and struggling very badly still. Thank you in advance.
[...]
« Last Edit: April 27, 2022, 08:33:14 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #556 on: April 27, 2022, 09:12:41 pm »
I quitted antipsychotics. Taken on a regular basis as sleep aids aren't much better than benzos imho but it's rather subjective. Started at 25mg ended up at 150-200mg with akathisia style symptoms.
Zolpidem Vs Olanzapine or Seroquel it's a clash between a bad drug intended to treat the insomnia you have vs a small dose of a different drug which is intended to treat the schizophrenia you don't have. The best advice I can give is do not updose. The best trade off between sleep and side effects usually is in the low range. On average it holds true for almost any drug.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #557 on: April 28, 2022, 03:28:55 am »
Thank you so much for your reply and insightful comments. They are greatly appreciated! Good healing to you.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #558 on: April 28, 2022, 12:41:13 pm »
I don't know anything about that drug, but I have ben taking Q for insomnia every night for many years. Being able to sleep enabled me to get off the benzos. I only ever updosed for a few days during a bad patch and then went back down to 25mg (the smallest tablet). I'm tapering Q now. It's very slow. I would not say as bad as the benzos. Antipsychotics can have bad and irreversible side effects so I don't want to stay on it forever. That said, there was a member here who tok it nightly for 20 years for sleep problems due to migraines and did not plan to ever quit. At a low does, the side effect risks are probably pretty low. I don't know what a low dose of zyprexa would be. As with any med, I suggest taking the lowest possible dose for the shortest possible time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #559 on: April 28, 2022, 11:13:47 pm »
I only took about 3mgs of Seroquel for a year or so and my side effects were horrible.  It gave me terrible stomach pain after I took it and I was very forgetful and also it made me drool at night in bed. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.